1 doctor weighed in:

Would edema (swelling ) in feet from use of lyrica (pregabalin) for pain control eventually improve?

1 doctor weighed in
Dr. Robert Kent
Physical & Rehabilitation Medicine

In brief: In some it may

But it often does not improve and you may need a new medication.
If it lasts for more than a few weeks, then it probably will not improve until you switch medications (assuming it is specifically from lyrica). Also make sure to have your kidneys checked if you have been on neuromodulators and your feet are swelling, just to be safe.

In brief: In some it may

But it often does not improve and you may need a new medication.
If it lasts for more than a few weeks, then it probably will not improve until you switch medications (assuming it is specifically from lyrica). Also make sure to have your kidneys checked if you have been on neuromodulators and your feet are swelling, just to be safe.
Dr. Robert Kent
Dr. Robert Kent
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors